Relations for Moments of Dual Generalized Order Statistics for a New Inverse Kumaraswamy Distribution

Abdulkader Monier Daghistani, Bander Al-Zahrani, Muhammad Qaiser Shahbaz

Abstract


The inverse Kumaraswamy distribution has been presented as a new distribution. The recurrence relation for moments of dual generalized order statistics has been presented for the new inverse Kumaraswamy distribution. These include the recurrence relations for single, inverse, product and ratio moments of dual generalized order statistics for the new inverse Kumaraswamy distribution. Special cases of the recurrence relations have also been obtained.

Keywords


Dual Generalized Order Statistics, Inverse Kumaraswamy Distribution, Recurrence Relations, Moments.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v15i4.3079

Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Relations for Moments of Dual Generalized Order Statistics for a New Inverse Kumaraswamy Distribution

Keywords

Dual Generalized Order Statistics, Inverse Kumaraswamy Distribution, Recurrence Relations, Moments.

Description

The inverse Kumaraswamy distribution has been presented as a new distribution. The recurrence relation for moments of dual generalized order statistics has been presented for the new inverse Kumaraswamy distribution. These include the recurrence relations for single, inverse, product and ratio moments of dual generalized order statistics for the new inverse Kumaraswamy distribution. Special cases of the recurrence relations have also been obtained.

Date

2019-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 4, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810